# SDR SIMA20220808001

- Difficulty date: August 8, 2022
- Submitted: August 9, 2022
- Operation: Air carrier
- Aircraft: N218NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000519
- Aircraft time: 16,226 hours, 10,488 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pressure System
- Condition: Failed
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: I

## Discrepancy

PRESSURIZATION AUTO FAULT IN FLIGHT-C/A-FLIGHT CREW PLACARD CPCS MOC 743439 AUTG 080235-C MEL 2122
